# SDR JR2R2011071200280

- Difficulty date: July 12, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 15,859 hours, 12,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS ANTENNA INTERNAL CHANNEL CORRODED.  REMOVED AND REPLACED CHANNEL IAW CRJ SRM 900 51-42-06, 51-42-21.
